# SDR ORJA98181

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26088911
- Condition: Failed
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SNA, NR 4 BRAKE MALFUNCTION OCCURRED, CAUSING A RETURN TO GATE.  REMOVED AND REPLACED WHEEL BRAKE ASSY AS PER MM 32-42-01, CHECKS OK.  (M)
